# SDR SIMA20221021007

- Difficulty date: October 21, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000642
- Aircraft time: 14,246 hours, 9,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 17003752001
- Condition: None
- Location: Fwd Pax Door Sea
- Component: Seal, Lateral-M
- Component part number: 17003752001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR SEAL DEPRESSOR HAS 3 CHAFED AREAS ALONG AFT EDGE (MAJOR REPAIR)-C/A-REMOVED CHAFED SECTION OF FWD PAX DOOR AFT SEAL DEPRESSOR AND INSTALLED SEAL DEPRESSOR FILLER SPLICE IAW EMB-175 SRM 53-10-25
